# SDR UALA2013010300026

- Difficulty date: January 3, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N218UA
- Make and model: Boeing 777222
- Aircraft serial: 30222
- Aircraft time: 50,584 hours, 6,154 cycles
- Engine: Pwa PW40903
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Seal
- Condition: Loose
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPEARS TO BE LOOSE SEAL ON TRAILING EDGE RIGHT WING.  REPLACED BULB SEAL ON RIGHT TRAILING EDGE WING.
